MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-150
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported oad was received for analysis.During testing, the oad would not power off when the start switch was pressed, therefore the reported event was confirmed.The diagnostic analysis of the handle assembly and its components revealed a gap in the start switch trace material.Examination of the material revealed it to be damaged, which may be due to an issue during assembly where the trace material may have been manipulated while adhering the start switch to the start switch plate.The start switch was replaced with an undamaged switch and the device was tested for functionality.When tested again, the device functioned as intended with no abnormalities observed.There was no other damage or abnormalities that would have contributed to the reported event.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Event or Problem Description
During a peripheral atherectomy procedure using a csi orbital atherectomy device (oad), a device malfunction occurred.Following treatment of the lesion with the oad, the device would not power off and continued to spin inside the vessel.The power cord was removed to power off the device, and the device was replaced to complete the procedure.No adverse patient consequences were reported and the patient was in stable condition following the procedure.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key7310905
Report Number3004742232-2018-00044
Device Sequence Number11088010
Product Code MCW
UDI-Device Identifier10852528005046
UDI-Public(01)10852528005046(17)200831(10)200513
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2020
Device Model NumberPRD-SC30-150
Device Catalogue Number70056-04
Device Lot Number200513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1